HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Global properties on spacelike submanifolds of codimension two in Minkowski space

Files in This Item:
pre878.pdf261.01 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84028

Title: Global properties on spacelike submanifolds of codimension two in Minkowski space
Authors: Izumiya, Shyuichi Browse this author
Nuno Ballesteros,Juan Jose Browse this author
Romero Fuster,Maria del Carmen Browse this author
Keywords: lightlike principal curvature directions
lightlike asymptotic directions
lightlike umbilics
Issue Date: 10-Oct-2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 878
Start Page: 1
End Page: 25
Abstract: We consider codimension two spacelike submanifolds with a parallel normal field (i.e. vanishing normal curvature) in Minkowski space. We use the analysis of their contacts with hyperplane and hyperquadrics in order to get some global informations on them. As a consequence we obtain new versions of Carat¥`eodory's and Loewner's conjectures on spacelike surfaces in $4$-dimensional Minkowski space and $4$-flattenings therorems for closed spacelike curves in $3$-dimensional Minkowski space.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69687
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University